MathSciNet Relay Station
MathSciNet bibliographic data
MR910015 (88j:57020) 57R19 (32C10 32G13 57N13 57R55 58E15)
Donaldson, S. K. The orientation of Yang-Mills moduli spaces and $4$-manifold topology. J. Differential Geom. 26 (1987), no. 3, 397–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement